Supplement Side Effect

  • kuroshiro

    Posts: 786

    Oct 21, 2013 4:26 AM GMT
    Hi all,

    I have a question regarding a couple of supplements as I've never taken them before (and just started today).

    - Green Tea Extract
    - Yohimbe
    - acetyl-l-carnitine

    I took these three items twice today. Once upon waking and the other late-morning. I was getting the chills. I know they ramp up your metabolism and the nervous sensation I had was similar to a fat burning complex I took a while back so I was familiar, but wasn't sure.

    Has anyone experienced anything when first starting out with them?
  • Posted by a hidden member.
    Log in to view his profile

    Oct 21, 2013 4:32 AM GMT
    The chills? Like you're cold? Or you mean jittery? Like you're anxious?
  • kuroshiro

    Posts: 786

    Oct 21, 2013 4:47 AM GMT
    Dang it why is this in all things gay. Swore I put it in the Supplements section.

    But to answer, yes it was like I was cold. I did put my hoodie on at work despite it being warm. It was strange.

    Cold and jittery. :-/
  • Posted by a hidden member.
    Log in to view his profile

    Oct 21, 2013 4:49 AM GMT
    Take it back for a refund.